MAUDE Adverse Event Report: HOLOGIC, INC. EVIVA STEREOTACTIC BREAST BIOPSY SYSTEM; BREAST BIOPSY NEEDLE

HOLOGIC, INC. EVIVA STEREOTACTIC BREAST BIOPSY SYSTEM; BREAST BIOPSY NEEDLE
Model Number 1213-20
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been returned therefore, a failure analysis of the complaint device cannot be completed.Device history record (dhr) review was conducted for the reported identification number.The lot was released meeting all qa specifications.Reference internal complaint: (b)(4).
 
Event or Problem Description
It was reported that during a biopsy exam the needle bent and a portion of the tip dislodged.No injury reported.No additional information was provided.

Brand Name
EVIVA STEREOTACTIC BREAST BIOPSY SYSTEM
Common Device Name
BREAST BIOPSY NEEDLE
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
MDR Report Key7797222
Report Number1222780-2018-00191
Device Sequence Number18889116
Product Code KNW
UDI-Device Identifier25420045504995
UDI-Public25420045504995
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K042290
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/20/2019
Device Model Number1213-20
Device Catalogue NumberEVIVA_1213-20
Device Lot Number17M20RQ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2018
Initial Report FDA Received Date08/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1